# SDR IPXA2672220

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586964
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOLES IN FLOOR PANEL.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
